MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050050979

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1999

[Ulcerative stomatitis as clinical clue to inadvertent methotrexate overdose].

Bauer J, Fartasch M, Schuler G, Schell H

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Gastrointestinal side effects and the development of toxic liver fibrosis are well-known side effects of low dose methotrexate therapy. A female patient receiving a long term low dose methotrexate therapy for a seronegative chronic polyarthritis developed an ulcerative stomatitis, as clinical clue to an inadvertently given methotrexate overdose. A summary of other side effects of methotrexate and of oral side effects of other cytostatic agents and immunosuppressive drugs is given.

Для цитирования: Bauer J, Fartasch M, Schuler G, Schell H. [Ulcerative stomatitis as clinical clue to inadvertent methotrexate overdose].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1999. DOI: 10.1007/s001050050979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.